# SDR CALA2022090902318

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 737
- Aircraft serial: 60142
- Aircraft time: 25,974 hours, 2,580 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: None
- Location: Floor 31l
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CELL PHN UNDER FLOOR 31L. CHRG 100 APNL MODE  AND PWR ON. PNR P8 19D9 RECOVERED CELL PHONE UNDER FLOOR AT ROW 32JKL.
